# SDR K11A2023121800247

- Difficulty date: December 18, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 59,961 hours, 39,821 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER STOPPED IN OFF POSITION WHEN TRYING TO GET GEAR UP AFTER TAKE OFF
